# SDR AALA990578

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 680 BELLFRAME BENT BETWEEN STRINGER 24L AND 23L.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 51-40-3.  (M)
